Spectra of Ruelle Transfer Operators for Contact Flows
Serdica Mathematical Journal, Tome 34 (2008) no. 1, pp. 219-252
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
In this survey article we discuss some recent results concerning strong spectral estimates for Ruelle transfer operators for contact flows on basic sets similar to these of Dolgopyat obtained in the case of Anosov flows with C1 stable and unstable foliations. Some applications of Dolgopyat's results and the more recent ones are also described.
Keywords:
Axiom A Flow, Basic Set, Ruelle Transfer Operator, Contact Flow, Gibbs Measure
@article{SMJ2_2008_34_1_a8,
author = {Stoyanov, Luchezar},
title = {Spectra of {Ruelle} {Transfer} {Operators} for {Contact} {Flows}},
journal = {Serdica Mathematical Journal},
pages = {219--252},
year = {2008},
volume = {34},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2008_34_1_a8/}
}
Stoyanov, Luchezar. Spectra of Ruelle Transfer Operators for Contact Flows. Serdica Mathematical Journal, Tome 34 (2008) no. 1, pp. 219-252. http://geodesic.mathdoc.fr/item/SMJ2_2008_34_1_a8/